# SDR MALA010506

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECT WILL NOT TEST PROPERLY.  LAV AND AVIONICS SMOKE DETECT TEST PROPERLY.  ON LAMPS TEST ALL LIGHTS DO ILLUMINATE.  MAINTENANCE INSPECTED AC FOUND SAFE FOR FERRY FLIGHT FROM SCE TO DTW WITH CARGO SMOKE DETECTOR INOP.  MAINTENANCE IN DTW REPAIRED BROKEN WIRE WK112-24.  SECURITY CHECK GOOD.  PERFORMED FUNCTIONAL CHECK OF CARGO SMOKE SYSTEM.  ALL CHECKS GOOD.
